Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 418, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Nov 22, 2011, 1:38 AM CST for 5 counties in Texas. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 22, 2011, 1:38 AM CST (07:38 UTC)
- Expired
- Nov 22, 2011, 2:15 AM CST
- In force
- 37 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties Cass County, TX, Gregg County, TX, Harrison County, TX, Marion County, TX, Upshur County, TX
The radar
The Shreveport radar (KSHV), 63 km from the middle of the area, began a volume at 07:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 22, 2:00 AM CST | TSTM WND DMG | 1 Sw Uncertain, TX | TREE REPORTED DOWN OFF OF FM 2198. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 7.6 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 485 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 1180 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 131 m²/s²
- 0-3 km storm-relative helicity
- 246 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
430
WUUS54 KSHV 220738
SVRSHV
TXC067-183-203-315-459-220815-
/O.NEW.KSHV.SV.W.0418.111122T0738Z-111122T0815Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
138 AM CST TUE NOV 22 2011
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CASS COUNTY IN NORTHEAST TEXAS...
EASTERN GREGG COUNTY IN NORTHEAST TEXAS...
THIS INCLUDES THE CITY OF LONGVIEW...
HARRISON COUNTY IN NORTHEAST TEXAS...
THIS INCLUDES THE CITY OF MARSHALL...
MARION COUNTY IN NORTHEAST TEXAS...
EAST CENTRAL UPSHUR COUNTY IN NORTHEAST TEXAS...
* UNTIL 215 AM CST
* AT 132 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 6 MILES EAST OF ORE CITY TO HARLETON TO HALLSVILLE TO 10 MILES
SOUTH OF LONGVIEW...MOVING NORTHEAST AT 50 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BEREA...JEFFERSON...WOODLAWN...LODI...KILDARE...SMITHLAND...KARNACK
AND MCLEOD...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS
ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3263 9472 3281 9474 3299 9406 3258 9405
3251 9408 3239 9449 3241 9455 3239 9459
3236 9460 3237 9463 3237 9483
TIME...MOT...LOC 0737Z 244DEG 44KT 3279 9455 3272 9451
3261 9453 3251 9457 3240 9473
$$
061 follow-up statement
204
WWUS54 KSHV 220800
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
200 AM CST TUE NOV 22 2011
TXC183-459-220809-
/O.CAN.KSHV.SV.W.0418.000000T0000Z-111122T0815Z/
GREGG TX-UPSHUR TX-
200 AM CST TUE NOV 22 2011
...THE SEVERE THUNDERSTORM WARNING FOR UPSHUR AND GREGG COUNTIES IS
CANCELLED...
LAT...LON 3256 9447 3265 9443 3288 9449 3299 9406
3258 9405 3251 9408 3239 9449 3241 9455
3240 9459
TIME...MOT...LOC 0759Z 243DEG 49KT 3289 9431 3282 9424
3270 9424 3262 9429 3248 9440
$$
TXC067-203-315-220815-
/O.CON.KSHV.SV.W.0418.000000T0000Z-111122T0815Z/
HARRISON TX-MARION TX-CASS TX-
200 AM CST TUE NOV 22 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CST
FOR CASS...MARION AND HARRISON COUNTIES...
AT 157 AM CST...USING DOPPLER RADAR...NATIONAL WEATHER SERVICE
METEOROLOGISTS CONTINUED TO DETECT A LINE OF SEVERE THUNDERSTORMS
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM PRUETT TO LODI TO
WOODLAWN TO DARCO...MOVING NORTHEAST AT 50 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
KILDARE...SMITHLAND...KARNACK...UNCERTAIN...SCOTTSVILLE...GRAY...
MCLEOD...LEIGH AND JONESVILLE
LAT...LON 3256 9447 3265 9443 3288 9449 3299 9406
3258 9405 3251 9408 3239 9449 3241 9455
3240 9459
TIME...MOT...LOC 0759Z 243DEG 49KT 3289 9431 3282 9424
3270 9424 3262 9429 3248 9440
$$
06What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 21, 9:29 PM CST, 4 hours 9 minutes earlier.
Area forecast discussion, Nov 21, 9:29 PM CST, 4 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 929 PM CST MON NOV 21 2011 .DISCUSSION... 50 DEGREE TEMPS KNOCKING ON THE DOOR WITH A SURGE IN THE COLD FRONT ACROSS NORTH TEXAS. STRONGEST STORMS ARE MOVING INTO SOUTHWEST ARKANSAS ON THE NOSE OF THE JET PUNCHING IN OVER THE PLAINS WITH ADDITIONAL THUNDERSTORM ACTIVITY STILL WELL BEHIND THE COLD FRONT. GUSTY SOUTH WINDS OVER NE TX FEEDING IN RICH UPPER 60S DEW POINTS. FORECAST HAS BEEN UPDATED TO INCLUDE THE TORNADO WATCH 894 OVER OUR NORTHERN TIER OF COUNTIES UNTIL 2 AM CST. ALSO...HAVE MADE SOME WHOLE CHANGES TO LOWS AND HIGHS TOMORROW. LOADED IN THE NEW NAM WINDS FOR THE SHORT TERM AND BEEFED UP THE CLOUDS. NO OTHER CHANGES AT THIS TIME. /24/ && .AVIATION... SCATTERED THUNDERSTORMS ALONG AND NORTH OF INTERSTATE 30 INTO THE THIS EVENING WORKING SOUTHEAST ALL NIGHT AHEAD OF A COLD FRONT. CIGS LOWERING LOW MVFR/IFR AREA WIDE WITH ADDITIONAL SHOWERS AND THUNDERSTORMS ALONG AND EVEN BEHIND THE FRONT. STRONG TO SEVERE STORMS WILL BRING HAZARDOUS FLIGHT CONDITIONS WITH STRONG WINDS AND EXTREME TURBULENCE...ISOLATED TORNADOES POSSIBLE AS WELL THROUGH MIDNIGHT. THEN OUR SURFACE WINDS WILL BE DETERMINED BY A STRONG COLD FRONT KNOCKING ON OUR CWA NW DOOR NOW. /06/ && .PREV DISCUSSION... /ISSUED 247 PM CST MON NOV 21 2011/ DISCUSSION... FRONTAL BOUNDARY LIFTING NORTH THIS AFTERNOON...CURRENTLY ALONG A LINE FROM TYLER TEXAS TO LITTLE ROCK ARKANSAS. CONVERGENCE ALONG THE BOUNDARY HAS RESULTED IN A LINEAR BAND OF SHOWERS AND ISOLATED THUNDERSTORMS FROM PARIS TEXAS TO TEXARKANA AND CAMDEN ARKANSAS. A SURFACE LOW IS FORECAST TO DEEPEN ACROSS CENTRAL TEXAS LATER THIS AFTERNOON AND STREAM NORTHEAST ALONG THE FRONTAL BOUNDARY OVERNIGHT. THIS LOW...COMBINED WITH AN UPPER-LEVEL SHORTWAVE WILL COINCIDE TO PRODUCE THE POSSIBILITY OF SEVERE THUNDERSTORMS ACROSS THE REGION THROUGH DAYBREAK. ENHANCED UPPER-LEVEL SHEAR AND STEEP MID-LEVEL LAPSE RATES WILL PROVIDE SUFFICIENT INSTABILITY TO PRODUCE AN ENHANCED TORNADO AND HAIL THREAT ALONG THE INTERSTATE 30 CORRIDOR. AS THE COLD FRONT SURGES ACROSS THE REGION...DAMAGING WINDS COULD BE POSSIBLE ACROSS THE REMAINDER OF THE FOUR STATE REGION. FRONTAL BOUNDARY EXITS THE REGION ON TUESDAY...ALLOWING FOR COOLER AND DRIER CONDITIONS AREAWIDE WITH OVERNIGHT LOWS RANGING FROM UPPER 30S TO UPPER 40S AND HIGHS IN THE 70S THROUGH THE END OF THE WEEK. A SECOND FRONTAL SYSTEM FORECAST TO PUSH THROUGH THE REGION DURING THE WEEKEND ALLOWING FOR ANOTHER CHANCE OF SHOWERS AND THUNDERSTORMS. WITH 1000-500 MB THICKNESS VALUES AROUND 530 DAM ON SUNDAY NIGHT...THE REGION COULD EXPERIENCE ITS FIRST SIGNIFICANT FREEZE FOR THE SEASON. /05/ AVIATION... CONTINUING GRADUAL IMPROVEMENT TO VFR EXPECTED THROUGH THE REMAINDER OF THE AFTERNOON. HOWEVER...SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL BRING TEMPORARY LOWER FLIGHT CONDITIONS...MAINLY ALONG AND NORTH OF INTERSTATE 30 INTO THE EARLY EVENING. AFTER 06Z...CEILINGS LOWERING AGAIN TO LOW MVFR AND IFR AREA WIDE. ADDITIONAL SHOWERS AND THUNDERSTORMS WILL MOVE INTO THE FOUR STATE REGION TONIGHT...SPREADING EAST ACROSS NORTHEAST TEXAS...SOUTHEAST OKLAHOMA AFTER 06Z AND INTO SOUTHWEST ARKANSAS AND NORTH LOUISIANA AFTER 10Z TUESDAY. THE STORMS WILL BRING HAZARDOUS FLIGHT CONDITIONS WITH STRONG WINDS AND EXTREME TURBULENCE. SURFACE WINDS WILL BE DETERMINED BY A COLD FRONT ACROSS NORTHERN PORTIONS THE AREA THIS AFTERNOON...BUT WITH THE FRONT CONTINUING TO MOVE NORTH...WINDS WILL BECOME SOUTH ALL AREAS UP TO 10 KTS BY EARLY EVENING. WINDS WILL SHIFT BACK TO NORTHWEST DURING THE AFTERNOON TUESDAY AFTER FRONTAL PASSAGE. /14/ && .PRELIMINARY POINT TEMPS/POPS... SHV 66 71 48 68 46 / 60 70 10 0 0 MLU 65 78 51 67 43 / 20 80 20 0 0 DEQ 56 63 42 65 40 / 100 40 10 0 0 TXK 56 66 45 65 43 / 80 60 10 0 0 ELD 64 71 46 65 41 / 60 80 10 0 0 TYR 52 64 45 67 45 / 80 60 10 0 0 GGG 58 65 45 67 44 / 70 70 10 0 0 LFK 68 79 48 70 45 / 30 80 10 0 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 24/06
Hazardous weather outlook, Nov 21, 11:46 AM CST, 13 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1146 AM CST MON NOV 21 2011 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-221800- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE- FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG- HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA- SAN AUGUSTINE-SABINE TX- 1146 AM CST MON NOV 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... A FRONTAL BOUNDARY STALLED ACROSS THE REGION WILL REMAIN THE FOCUS FOR STRONG TO POSSIBLY SEVERE THUNDERSTORMS OVERNIGHT. HEAVY RAINFALL WILL BE THE PRIMARY THREAT ALONG WITH DAMAGING WINDS...LARGE HAIL...AND THE POSSIBILITY OF TORNADOES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THE THREAT FOR SEVERE WEATHER CONTINUES ACROSS NORTH LOUISIANA AND SOUTHERN ARKANSAS ON TUESDAY MORNING AS THE COLD FRONT MIGRATES EAST ACROSS THE REGION. HEAVY RAINFALL...DAMAGING WINDS...LARGE HAIL... AND ISOLATED TORNADOES...ARE ALL POSSIBLE. THUNDERSTORM CHANCES WILL QUICKLY BEGIN TO DIMINISH BY AFTERNOON. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS WILL LIKELY BE REQUIRED TONIGHT. 05
In the hours before
Local storm report, Nov 21, 9:43 PM CST, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
943 PM CST MON NOV 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM TSTM WND DMG 1 N WINTHROP 33.85N 94.35W
11/21/2011 LITTLE RIVER AR LAW ENFORCEMENT
TREE DOWN ON HWY 41 BETWEEN WINTHROP AND HORATIO.
&&
25Special weather statement, Nov 21, 10:55 PM CST, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1055 PM CST MON NOV 21 2011
ARZ050-051-220530-
HOWARD-SEVIER-
1055 PM CST MON NOV 21 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 1130 PM CST...FOR THE FOLLOWING
COUNTIES...
IN SOUTHWEST ARKANSAS...
HOWARD AND SEVIER...
INCLUDING THE FOLLOWING LOCATIONS...
ATHENS...DIERKS AND UMPIRE...
AT 1049 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES
EAST OF WICKES TO 6 MILES WEST OF UMPIRE TO 8 MILES EAST OF GILLHAM
TO 6 MILES SOUTHEAST OF GILLHAM TO DE QUEEN...MOVING EAST AT 50 MPH.
PEA SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE
STORMS.
06Special weather statement, Nov 21, 11:27 PM CST, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1127 PM CST MON NOV 21 2011
ARZ050-051-059-060-220630-
HEMPSTEAD-HOWARD-LITTLE RIVER-SEVIER-
1127 PM CST MON NOV 21 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 1230 AM CST...FOR THE FOLLOWING
COUNTIES...
IN SOUTHWEST ARKANSAS...
HEMPSTEAD...HOWARD...LITTLE RIVER AND SEVIER...
INCLUDING THE FOLLOWING LOCATIONS...
ALLEENE...BEN LOMOND...BLEVINS...CENTER POINT...CORINTH...
DIERKS...MINERAL SPRINGS...NASHVILLE...SARATOGA...TOLLETTE...
WASHINGTON AND WILTON...
AT 1124 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM DIERKS TO
CENTER POINT TO 5 MILES SOUTHWEST OF CENTER POINT TO 6 MILES NORTH OF
BEN LOMOND TO BEN LOMOND TO ALLEENE...MOVING EAST AT 50 MPH.
PEA SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE
STORMS ALONG WITH DEADLY LIGHTNING.
06Local storm report, Nov 21, 11:46 PM CST, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1146 PM CST MON NOV 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0922 PM TSTM WND GST DE QUEEN 34.04N 94.34W
11/21/2011 M58 MPH SEVIER AR ASOS
ASOS PK WND 09050/0322 ON TOP OF A REFLECTIVITY COMMA
HEAD
&&
24Special weather statement, Nov 22, 12:36 AM CST, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1236 AM CST TUE NOV 22 2011
TXZ124-125-136-137-149-150-220730-
CHEROKEE-GREGG-RUSK-SMITH-UPSHUR-WOOD-
1236 AM CST TUE NOV 22 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 130 AM CST...FOR THE FOLLOWING
COUNTIES...
IN NORTHEAST TEXAS...
GREGG...RUSK...SMITH...UPSHUR...WOOD AND CHEROKEE...
INCLUDING THE FOLLOWING LOCATIONS...
ARP...BIG SANDY...BULLARD...CLARKSVILLE CITY...DIANA...EAST
MOUNTAIN...GILMER...GLADEWATER...HAWKINS...HOARD...KILGORE...
LIBERTY CITY...LINDALE...LONGVIEW...NEW LONDON...OVERTON...
ROSEWOOD...TYLER...WEST MOUNTAIN...WHITE OAK AND WHITEHOUSE...
AT 1232 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HOARD TO 8
MILES SOUTHEAST OF LINDALE TO TYLER TO BULLARD...MOVING NORTHEAST AT
60 MPH.
WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS.
06Special weather statement, Nov 22, 1:19 AM CST, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
119 AM CST TUE NOV 22 2011
TXZ110>112-125-126-137-138-150-151-220815-
CAMP-CASS-GREGG-HARRISON-MARION-MORRIS-PANOLA-RUSK-UPSHUR-
119 AM CST TUE NOV 22 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 215 AM CST...FOR THE FOLLOWING
COUNTIES...
IN NORTHEAST TEXAS...
GREGG...HARRISON...MARION...MORRIS...PANOLA...RUSK...UPSHUR...
CASS AND CAMP...
INCLUDING THE FOLLOWING LOCATIONS...
ATLANTA...BEREA...BIVINS...CEDAR SPRINGS...DAINGERFIELD...
DIANA...ELYSIAN FIELDS...HALLSVILLE...HARLETON...HUGHES
SPRINGS...JEFFERSON...JENKINS...JOINERVILLE...KARNACK...
KILDARE...KILGORE...LINDEN...LODI...LONE STAR...LONGVIEW...
MARSHALL...MCLEOD...NEW LONDON...ORE CITY...QUEEN CITY...
SMITHLAND...TATUM...TURNERTOWN AND WOODLAWN...
AT 117 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES
SOUTH OF PITTSBURG TO 6 MILES WEST OF ORE CITY TO DIANA TO 6 MILES
SOUTH OF DIANA TO LONGVIEW TO KILGORE TO OVERTON TO ARP...MOVING
NORTHEAST AT 50 MPH.
PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE
STORMS ALONG WITH DEADLY LIGHTNING.
06The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 21, 8:28 PM CST | Severe Thunderstorm Warning | SHV | Red River | 62 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.